MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POROUS UNCEMENTED WITH CLUSTER HOLES SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. POROUS UNCEMENTED WITH CLUSTER HOLES SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).00875705601 ¿ shell ¿ 64974832; 00875201236 ¿ liner ¿ 65099256; 00877503602 ¿ biolox head ¿ 3079919.Report source united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 11 days post implantation due to periprosthetic fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 574201040 ¿ femoral stem ¿ 3074337.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.It was reported the patient suffered a periprosthetic fracture due to a fall.As the reason for the fall is unknown, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 11 days post implantation due to a periprosthetic fracture of the acetabulum following a fall.Attempts have been made and no additional event information is available at this time.

Brand Name
POROUS UNCEMENTED WITH CLUSTER HOLES SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14885064
Report Number0001822565-2022-01962
Device Sequence Number5133971
Product Code LPH
UDI-Device Identifier00889024151437
UDI-Public(01)00889024151437(17)310616(10)64974832
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875705601
Device Lot Number64974832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight76 KG